# SDR A6WA200840478

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621.00, WL 73.50, LBL 40 IS CRACKED, DIMESNSIONS OF CRACK IS .400" LONG.  DAMAGED PORTION OF ASSY ANGLE 601R35031-239 CUT AWAY, IAW REO 601R53-60-117 REV A, AT FS 621.00, WL 73.50, LBL 40, REPAIRED IAW REO 601R53-61-117 REV C. (A)
